# SDR ASAA11410361

- Difficulty date: January 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 57,298 hours, 35,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378352
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FIXED STAB LE APPROX 12.5 INCHES FROM FUSELAGE.  DENT IS OUT OF LIMITS PER SRM 55 10 01.  DENT REPAIRED AS PER ASA EA 400 55EA 04576 STEPS 1 & 2.
